# SDR AU990564

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292005250
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(AUS) NR 1 ENGINE REAR BEARING CHIP DETECTOR CONTAMINATED WITH METAL CHIPS.  ENGINE REMOVED.  SUSPECT BEARING FAILURE.
